# SDR SWAA2021081817778

- Difficulty date: March 10, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 37,692 hours, 22,666 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG PYLON AFT FITTING IS CRACKED ON THE LOWER O/B SIDE. CRACK GOES INTO THE RADIUS / REMOVED AND REPLACED PYLON FAIRING IAW SRM 51-40-02 REMOVED AND INSTALLED #1 ENG AFT STRUT FAIRING TO FOM IAW AMM 54-52-04
